Current Developments in Mathematics

Volume 2012

Classifying automorphic representations

Pages: 1 – 58

DOI: http://dx.doi.org/10.4310/CDM.2012.v2012.n1.a1

Author

James Arthur (Department of Mathematics, University of Toronto, Ontario, Canada)

Abstract

We shall describe a recent classification of the automorphic representations of orthogonal and symplectic groups. In order to place it in perspective, we shall also review Langlands’ general principle of functoriality and related matters. Finally, we shall add a few remarks on the explicit application of the results to those cases of functoriality on which they bear.

2010 Mathematics Subject Classification

11F66, 11F70

Full Text (PDF format)